| Catalog Number |
RBY4C0202-A |
| Medical Device Problem Codes |
Device Handling Problem (3265); Device Fell (4014)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure, the hospital technician inadvertently dropped the ruby coil from the back table upon removing it out of the packaging hoop.The ruby coil was dropped prior to use, and therefore was not used in procedure.The procedure was successfully completed with a new ruby coil.